MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME LENGTHENER; LAMP, OPERATING ROOM

OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME LENGTHENER; LAMP, OPERATING ROOM
Catalog Number 387.338
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.A review of the device history record has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
"the newly bought synframe extension cannot be connected to the synframe ring which is already available at the hospital.The issue was noted during assembly.No surgery was affected or no patient involvement." this report for one (1) synframe-extension f/387.336+387.337.This report is 2 of 2 for (b)(4).
 
Event or Problem Description
Updated ed: concomitant device reported: unknown synframe half ring (part# unknown; lot# unknown; quantity: 1).This complaint involves two (2) devices.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the investigation of this complaint has shown that the lot 4l53724 of synframe-extension 387.338 was incorrectly assembled during the manufacturing process.Due to this manufacturing error following actions were introduced and no further investigation for this complaint (b)(4) is required.Device history lot part: 387.338, lot: 4l53724, manufacturing site: haegendorf, release to warehouse date: 19.June 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFRAME LENGTHENER
Common Device Name
LAMP, OPERATING ROOM
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9836798
Report Number8030965-2020-01971
Device Sequence Number1299779
Product Code FQP
UDI-Device Identifier07611819109230
UDI-Public(01)07611819109230
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K993314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number387.338
Device Lot Number4L53724
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2020
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer03/11/2020
06/16/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date04/10/2020
06/17/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNFRAME-EXTENSION F/387.336+387.337; SYNFRAME-EXTENSION F/387.336+387.337; UNKNOWN SYNFRAME HALF RING